# SDR CALA2019112532033

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A2101
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS FOUND IN INSPECTION AREA CENTER WING BOX REAR SPAR VE RTICAL PRESSURE WEB BETWEEN RBL40 AND RBL45.64, BETWEEN WL200.6 AND WL192.0, CRACKS MARKED ACCOMPLISHED CATEGORY "B" REPAIR AT CENTER WING BOX REAR SPAR VE RTICAL PRESSURE WEB BETWEEN RBL 40 AND RBL 45.64 BETWEEN WL.200. 6 AND WL 192.0 AS PER B-737-800 SRM.57-10-10-REPAIR 3 ALTERNATIV ES 2 FIG.204 AND TABLE 202.(FOR DETAILS SEE PARTIAL WORK). THIS REPAIR REQUIRES SUPPERMENTAL INSPECTION AS GIVEN IN TABLE 202 ADD EMP:V917221 REPAIRS, FIG 204.
